# SDR DALA2024112111122

- Difficulty date: November 20, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 57,809 hours, 30,102 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3134 CORROSION INTERNAL STRUCTURE FRAME WEB AT LEVEL STR 23R AND BTW FR69 TO FR70 IN AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED INTERNAL STRUCTURE FRAME WEB AS PER A319 SRM 51-42-11 AND A319 SRM 51-72-11. (0669488)
